Mathematical Research Letters

Volume 3 (1996)

Number 4

Infinite Dimensional Families of Locally Nonsolvable Partial Differential Operators

Pages: 511 – 526

DOI: http://dx.doi.org/10.4310/MRL.1996.v3.n4.a9

Authors

Michael Christ (University of California Los Angeles)

G. E. Karadzhov (Bulgarian Academy of Science)

Abstract

Local solvability is analyzed for natural families of partial differential operators having double characteristics. In some families the set of all operators that are not locally solvable is shown to have both infinite dimension and infinite codimension.

Full Text (PDF format)